# SDR USAA2014031900007

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 29,938 hours, 10,702 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 05231H9177
- Condition: Cracked
- Location: Cockpit
- Part time: 29,938 hours, 10,702 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR CAPTAIN`S WINDSHIELD ARCING FOLLOWED BY FAILURE, WINDSHIELD SHATTERED.  DID NOT LOSE PRESSURIZATION & CAPTAIN CALLED OFF EMERGENCY VEHICLES. REPLACED LT WINDSHIELD IAW JOB CARD 26L21056001.
